Apotekaonline
Your Cart

COLDREX HONEY AND LEMON BAGS

COLDREX HONEY AND LEMON BAGS
COLDREX HONEY AND LEMON BAGS
0.00 RSD
  • Stock: ---
  • Brand: GSK
  • Model: BR-81237
5426 views

Product Description

Sales of this drug over the Internet is prohibited by the law of the Republic of Serbia, while advertising the same way the Internet allowed solely as a reminder and has the purpose of information.

Rulebook on ADVERTISING the DRUG, or MEDICAL FUNDS Etc. Gl. RS, 79/2010 CAN BE SEEN HERE.

UPUTSTV FOR THE PATIENT
Coldrex ® HotRem honey and lemon, prašakza oral solution, 750 mg/10 mg/60 mg, 10 bags of powder

Manufacturer: SmithKline Beecham, S.A.
Address: Carretera de Ajalvir, km. 2.500,28806 Alcala de Henares, Madrid, Spain applicant: Branch Office GlaxoSmithKline Export Limited
Address: 070 88.11 Omladinskih brigada St., Novi Beograd, Serbia

Carefully read these instructions because it contains information that is important to You, this medicine you can buy without a medical prescription, to treat minor ailments without the help of your doctor. In addition, it is necessary to carefully use this medicine to get the best results from it. The manual save. You may need to read it again. If you need any more additional information or advice, please contact your physician or to the pharmacist.

If your symptoms get worse or You ain't better after 2-3 day, be sure to visit Your doctor. If unwanted effects become serious, or if you make a note of any side effect which is not listed here, please inform your doctor or pharmacist.

Protected name of drug, strength, pharmaceutical form:

Coldrex ® HotRem honey and lemon, 750 mg/10 mg/60 mg, powder for oral solution

Unprotected, generic name:

paracetamol, fenilefrin and Ascorbic acid

The contents of the active substances:

Bag with single dose contains: 750 mg paracetamol, 60 mg Ascorbic acid, hydrochloride 10 mg-fenilefrin.

The contents of secondary substances:

sucrose; citric acid, anhydrous; sodium citrate; starch, corn; the aroma of lemon 610399E; the aroma of honey PFVV610507E; the aroma of honey Felton F7624P; aspartame; saccharin-sodium and caramel colors 626.

The name and address of the authorisation for placing the drug on the market:

Branch Office GlaxoSmithKline Export Limited Omladinskih brigada 88.11 070 New Belgrade, Republic of Serbia

Name and address of the manufacturer:

SmithKline Beecham, S.A., Carretera de Ajalvir, km. 2.500,28806 Alcala de Henares, Madrid, Spain


What is CURE COLDREX ® HotRem honey and lemon and what he's supposed to do.

Cure Coldrex ® HotRem honey and lemon is a drug to relieve the symptoms of cold and flu for adults. Short-term facilitates strong cold and flu symptoms, including headache, sore throat, sinus infection and pain. Contains three active ingredients:
paracetamol, which relieves pain and lowering an elevated body temperature when you have a fever-fenilefrin hydrochloride, dekongestiv, unblock Your nose and sinuses, helping you to breathe easier vitamin C (that of Ascorbic acid), which helps to make up for Vitamin C that can be reduced in the early stages of cold and flu.

COMPOSITION

Pharmaceutical form and contents

powder for oral solution, 750 mg paracetamol, 60 mg Ascorbic acid (vitamin C), 10 mg-fenilefrin hydrochloride

Explanation


PACKAGING

The name of the drug

Pharmaceutical form

Power of the

Packaging

The number of solutions and the date

Coldrex ® HotRem honey and lemon

prašakzaoralni solution

750 mg/10 mg/60 mg

ten bags of powder

4232/2008/12

25.11.2008.


LekColdrex ® HotRem honey and lemon is a light brown powder. Located in a pack of 10 individual dose in bags, each containing 5 g of powder.

HOW to CURE COLDREX ® HotRem honey and lemon.
Cure Coldrex ® HotRem honey and lemon is a drug to relieve the symptoms of cold and flu for adults. Short-term facilitates strong cold and flu symptoms, including headache, sore throat, sinus infection and pain.

When the CURE COLDREX ® HotRem honey and lemon is USED?
Cure Coldrex ® HotRem honey and lemon is a drug that relieves the symptoms of colds and flu.

WHAT YOU NEED TO READ BEFORE YOU CAN USE THIS MEDICINE:
Alert the doctor if you are taking other medications, have a chronic disease, a metabolic disorder, you are too sensitive to medications or have had an allergic reaction to some of them.
LekColdrex ® HotRem honey and lemon contains paracetamol and dekongestiv.Do not take with any other product that contains paracetamol, or with any other drug that treat colds and the flu.

WHEN YOU CAN'T TAKE THE CURE:
-If you are allergic (hypersensitive) to paracetamol, fenilefrin-hydrochloride, vitamin C, or any of the other ingredients (see Section 6)
-If you have liver or kidney disease
-If you have an overactive štitastu žlezdu
-If you have heart disease
-If you suffer from diabetes
-If you are taking antidepressants such as monoamine oxidase inhibitors, beta blockers, used in the treatment of heart problems and high blood pressure
-If you have an intolerance to the sugar called fructose.
Talk with Your doctor if any of these apply to you. Do not give medicine Coldrex ® HotRem honey and lemon to children younger than 12 years old.

Consult with Your doctor or pharmacist if you are not sure whether to take this medicine.

WARNINGS AND PRECAUTIONS:
The risk of overdose is increased in patients with hepatic impairment that is a consequence of consumption of alcohol.

Cure Coldrex HotRem honey and lemons contain sugar as a secondary matter. Therefore it is not recommended to apply in patients with congenital absence of the enzymes involved in the metabolism of sugar.

TAKING MEDICINE COLDREX HotRem honey and lemon with FOOD or BEVERAGES:
Before you start taking any other medications, consult your doctor or pharmacist.

APPLICATION DURING PREGNANCY AND BREASTFEEDING:
If you are pregnant or nursing, consult Your doctor or pharmacist before you take medicine Coldrex ® HotRem honey and lemon.

INFLUENCE ON PSYCHOPHYSICAL ABILITIES WHEN UPRAVUANJA A MOTOR VEHICLE AND MACHINERY:
Cure Coldrex ® HotRem honey and lemon has little or no effect on your ability to drive or operate machinery.

What YOU NEED to KNOW 0 AUXILIARY SUBSTANCES CONTAINED in DRUG COLDREXe HotRem honey and lemon:
Other drug ingredients are sucrose; citric acid, anhydrous; sodium citrate; starch, corn; the aroma of lemon 610399E; the aroma of honey PFW610507E honey F7624 aroma Felton;; aspartame; saccharin-sodium and caramel colors 626.
Contains izvorfenilalanina.

WHAT YOU NEED TO BE AWARE IF YOU ARE TAKING OTHER MEDICINES:
Note that this information may apply to medicines that you no longer drink, as well as the medications that you plan to take in the future. Inform your doctor or pharmacist if you are taking or have recently taken any other medication, including a drug nabavija without medical prescription.

Do not take lekColdrex ® HotRem honey and lemon:
-With other medications containing paracetamol
-dekongestivnim With other drugs or medications against colds
-If you are taking antidepressants such as monoamine oxidase inhibitors, or beta blockers, used in the treatment of heart problems and high blood pressure.
-Inform Your doctor or pharmacist if you are taking any of the above, or any other medication including herbal preparations or other medications that you bought without a prescription.

3. HOW to CURE COLDREX ® HotRem honey and lemon is USED
If you think the cure COLDREX ® HotRem honey and lemon too weak ilijako works on Your system, contact your physician or to the pharmacist.

The usual dose for adults (including the elderly), as well as for children over 12 years of age, is one bag every 4 to 6 hours, if necessary. Do not take more than four doses during 24 hours.

Do not give medicine Coldrex ® HotRem honey and lemon to children younger than 12 years of age.

Cure Coldrex ® HotRem honey and lemons should be swallowed as a hot drink.

Empty the contents of the bags in a cup or a Cup, add hot water and stir well.

Add cold water if necessary.

Add sugar or honey if you want.

Do not take this medicine for longer than a few days. The drug does not apply for a period longer than seven days continuously without medical supervision.

If you have symptoms that don't disappear after a few days:

Visit Your doctor and stop taking the medicine Coldrex ® HotRem honey and lemon.

For drugs that are available only with a doctor's prescription, specify the following sentence "Your doctor will advise You How long dauzimate medicine COLDREX ® HotRem honey and lemon.

IF YOU TAKE MORE MEDICINE THAN Bl SHOULD:
If you take a higher dose of COLDREX ® HotRem honey and lemon than it should, speak with Your doctor or pharmacist. Contact your doctor immediately and tell exactly how much you are took medicine. Your doctor will give you advice on what to do.
It is important to tell your doctor, even if you feel well. After using too much paracetamol, there is a risk of serious liver damage later.

IF YOU FORGET to TAKE the MEDICINE COLDREX ® HotRem honey and lemon:
Never take a double dose of supply that you skip to take the cure.
Dose take it when you remember. Do not take more than one dose every four hours.

UNWANTED EFFECTS OF MEDICATION:
Like all medication, Coldrex medicine ® HotRem honey and lemon can have unwanted effects, but it does not appear at all. Unwanted effects are rare, and can reply now as:

-skin rashes and other allergies
-Pain in the abdomen or other abdominal discomfort
-high blood pressure
-Headaches
-Vertigo
-Feel Pain (nausea), State of trouble (vomiting), or prolivi
-inability to sleep
-Feeling of the heart (palpitations)
If any of these side effects get serious, or if you notice any unwanted effects that are not listed here, please contact Your doctor.

ČUVANJEI SHELF LIFE STORE:
Keep the medicine COLDREX HotRem honey and lemon out of the reach of children!

Store up to 25 ° c.

SHELF LIFE: 2 years.

Do not take the medicine Coldrex ® HotRem honey and lemon after the expiration date stated on the package.

Packaging: 10 bags.

WAY OF PUBLISHING DRUG
The cure can be issued without medical prescription.

SPECIAL MEASURES OF DESTRUCTION OF UNUSED MEDICATION LEKAILIOSTATKAThere are no special requirements.

DATE OF LAST REVIZIJETEKSTA THE INSTRUCTIONS
October 3rd, 2008.

Before using a detailed study guide. About indications, precautions and adverse

Write a review

Please login or register to review

Pharmacy Online has a contract with the Daily Express courier service and it is delivered on the territory of the Republic of Serbia through this service. Exports of goods to foreign countries are done through DHL and PostExport.

For all orders received up to 12h from Monday to Friday, the approximate delivery time is 2-4 business days for the whole territory of the Republic of Serbia. In case the order is placed on weekends (Saturdays and Sundays), the delivery is done as well as for the orders received on Monday - so next business day.

Deliveries are not made on Saturdays and Sundays.

Additional information

The items will be packed so that they cannot be damaged by normal handling of the goods in transit. When picking up the product, the buyer is obliged to check for any damage and immediately advertise it to the courier who delivered the goods, or refuse to take over the shipment, which shows the external damage. Any subsequent product claims for shipping damage will not be considered.

When picking up the product, the customer is required to sign the delivery note taken by the Daily Express delivery worker. The delivery note is considered to be a receipt and delivery note.

The courier service delivers the goods to the address, ie. does not bring into the living space.


Delivery restrictions on goods

Delivery of items purchased on the site www.apotekaonline.rs is made exclusively through the Daily Express courier service in the territory of the Republic of Serbia. Delivery outside the territory of the Republic of Serbia, ie export of goods, is done exclusively through the service of DHL and PostExport Post of Serbia.


Shipping cost

For the territory of the Republic of Serbia:

For goods ordered up to 3,000.00 RSD, delivery charge is 260.00 RSD (VAT included). For goods over 3,000.00 RSD, shipping is free of charge.

For international delivery:

For the export of goods abroad through the PostExport service of Post of Serbia, the shipping price is for:

  • Zone I (Slovenia, Croatia, Bosnia and Herzegovina, Montenegro, Northern Macedonia) - 1,280.00 RSD
  • Zone II (Other European countries) - 1,790.00 RSD
  • Zone III (Asia, Africa, America, Australia and other countries) - 2,650.00 RSD

Delivery time is 15 days or more (depending on the country of delivery)

For export of goods abroad through DHL service, the shipping price is 2,700.00 RSD. Delivery time is 1-5 business days (depending on the country of delivery)

Shipping cost is with tax. The price includes the delivery of the parcel to the buyer's address with the associated tax and customs at the seller's expense. A possible additional cost may be a customs charge against the buyer, depending on the country to which the package is being shipped.

For any additional questions, complaints or checking the current location of your shipment, please contact us at the following e-mail address: [email protected]